# SDR N6WA20131111002

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,343 hours, 19,946 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED CAUTION MESSAGE ON TAKEOFF.  FOUND BAD LINE TO NR 1 PRSOV.  R & R LINE IAW AMM 36-12-01.  OPS CHECKED GOOD AT THIS TIME.
